# SDR UALA2010052501795

- Difficulty date: May 25, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 66,777 hours, 25,376 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT FWD AFT LAV.   REPLACED EMERGENCY LIGHT STRIP AT THE FWD AFT LAV, OPS CK GOOD.
